MathSciNet Relay Station
MathSciNet bibliographic data
MR979940 (90e:11139) 11N45 (11Y70 20B05 20D60)
Massias, Jean-Pierre; Nicolas, Jean-Louis; Robin, Guy Effective bounds for the maximal order of an element in the symmetric group. Math. Comp. 53 (1989), no. 188, 665–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement